Pacific Journal of Mathematics

Invariant subspaces and projective representations.

Keith Yale

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 557-565.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971090

Mathematical Reviews number (MathSciNet)
MR0279532

Zentralblatt MATH identifier
0211.43005

Subjects
Primary: 42.50
Secondary: 46.00

Citation

Yale, Keith. Invariant subspaces and projective representations. Pacific J. Math. 36 (1971), no. 2, 557--565. https://projecteuclid.org/euclid.pjm/1102971090


Export citation

References

  • [1] V. Bargmann, On unitary ray representationsof continuousgroups,Ann. of Math. 59 (1954), 1-46.
  • [2] T. W. Gamelin, Uniform Algebras, Prentice Hall, Englewood Cliffs. N. J., 1969.
  • [3] H. Helson, Compact groups with ordered duals, Proc. London Math. Soc. (3) 14A (1965), 144-156.
  • [4] H. Helson and D. Lowdenslager, Invariantsubspaces, Proc. Int. Symp. on Linear Spaces, Jerusalem (1961), 251-262.
  • [5] L. Pontrajagin, Topological Groups, Princeton, 1939.